I had Juvederm injections about a year and a half ago under my eyes to correct the dark circles. At first I really loved it. My eyes looked great and the dark circles were gone.
About 9 months after the injections, I noticed some puffyness starting to appear under both eyes. I didnt know why it was happening and I noticed that it seemed to be getting worse as time went on. Now its been a year and a half and the puffyness is really bad. I am so embarrased and don't want to take my sunnglasses off when I go out. Why is this happening? Is this a common side effect of Juvaderm? I never had this kind of puffy look under my eyes before, just dark circles. Nothing seemes to make it any better either. At night I have to sleep with 3 pillows and can only lie flat on my back to try to keep the fluid from building up. This works sometimes, but not always. Do you have any suggestions for me? I really hate the way my eyes look now.